# SDR DALA2021061703295

- Difficulty date: June 16, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 50,135 hours, 35,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1028 S30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INTERCOSTAL ABOVE STR 30 IS CORRODED AT FRAME 1028, AFT SIDE. NRC 247: SUMMERY - REPLACED INTERCOSTAL ABOVE STR 30 AT FRAME 1028 PER B717 SRM 53-20-04 PROCEDURE 3. (LP #1842038)
